# SDR SWAA2021080581074

- Difficulty date: May 26, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 55,517 hours, 32,839 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY FLOOR PANEL SUPPORT AT B.S. 887; L.B.L. 9 - R.B.L. 21; W.L. 154. / REMOVED AND INSTALLED NEW FLOOR PANEL SUPPORT AT B/S 887. LBL9-RBL21. WL.154. IAW SRM 51-40-02-0G-0. DWG# 146A7500; 149A5104. 92892U 04JUN2020.
